MathSciNet Relay Station
MathSciNet bibliographic data
MR2019625 17C70
Racine, M. L.; Zelʹmanov, E. I. Simple Jordan superalgebras with semisimple even part. J. Algebra 270 (2003), no. 2, 374–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement